Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 42, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The involution curve determined from a special pencil of $n$-ics
Josephine H. Chanler.
Trans. Amer. Math. Soc. 42 (1937), 1-15
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501910
Relative linear sets and similarity of matrices whose elements belong to a division algebra
M. H. Ingraham and M. C. Wolf.
Trans. Amer. Math. Soc. 42 (1937), 16-31
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501911
The Binet of quadrics in $S_{3}$
Temple R. Hollcroft.
Trans. Amer. Math. Soc. 42 (1937), 32-40
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501912
Concerning essential continua of condensation
R. L. Moore.
Trans. Amer. Math. Soc. 42 (1937), 41-52
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501913
Concerning certain topologically flat spaces
F. Burton Jones.
Trans. Amer. Math. Soc. 42 (1937), 53-93
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501914
The geometry of isogonal and equi-tangential series
Edward Kasner.
Trans. Amer. Math. Soc. 42 (1937), 94-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501915
Stochastic processes depending on a continuous parameter
J. L. Doob.
Trans. Amer. Math. Soc. 42 (1937), 107-140
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501916
A direct sufficiency proof for the problem of Bolza in the calculus of variations
Magnus R. Hestenes.
Trans. Amer. Math. Soc. 42 (1937), 141-154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501917


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia